I’m suffering from DPSOctober 9, 2009 at 5:33 pm | Posted in rheumatoid arthritis (RA) | 6 Comments
Tags: arthritis, fatigue, methotrexate, MTX, RA, rhematoid arthritis, rheumatoid, Rheumatoid arthritis, rheumatoid arthritis (RA), sleep, tiredness
I was given temporary hope on this post from Warm Socks at Infinity-itis (Sorry, I can’t find the infinity symbol anywhere) on methotrexate side effects. Remicade Dream commented that she always had a mental fog on MTX day. Ahah, I thought, my problems of extreme dippyness (and fatigue) this week must have been caused by my increase in methotrexate.
I felt better for a minute – hurrah, all I have to do is blame the meds.
Then I realised the horrible truth – I take my m-m-m-m-methotrexate on a M-M-M-M-Monday and I was still being just as dippy yesterday … I actually forgot to go to a client meeting! (Thankfully she’s a nice person and happens to work in the next-door office, so a quick phonecall from here and I was there in a flash.)
Hubby has now identified the true root of the matter – I’m suffering from Dippy Penguin Syndrome. Unfortunately it is, as yet, incurable.